# SDR DALA2025010700142

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 113,929 hours, 16,942 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 MAIN ENTRY/SERVICE DOOR ARMED INDICATORS 1L DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: FOUND 1L SLIDE LIGHT NOT SEATED. RESEATED AND OPS CK OK. REF B767 AMM 52-73. OK FOR SVC. (0745380)
